1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. Synesthesiac
    Been a while since this whole ordeal happened so I thought I would share it with people here, solely for the purpose of educating so people dont make similar mistakes.

    It was over 6 months ago now when I left my best friend at someones house. I was on my way to a beer festival and I was supposed to give him a lift too. I turned up at this persons house to pick my mate up, but he said he had just done 5mg of DOC with said person and thus could not come out. I was worried from the start, as I know that 5mg is pretty much the maximum dose you should do of DOC. I had to go without him.

    I kept ringing him throughout the day to check up on him. After a few hours had gone by I rang him one last time and he said that the DOC was too strong so they had driven to get some heroin to chill them out to end the trip. I was worried as I knew that my mate had no opiate tolerance and would be effected very strongly. I spoke to the person that he was with and requested they dont inject anything but smoke it instead. I even considered drink driving to pick him up and help him out. He had done 50mg valium the night before apparently as well. They did not take my advice on board, they did inject.

    The next morning I awoke to a phone call from his mum saying that he had had a heart attack and was in intensive care. Over the next few days I slept in the hospital with him and his family. He was not able to breathe without the help of life support. They said that his brain had swollen and it was likely that even if he did get through this he would never be the same again, and would probably be in a wheelchair for the rest of his life. After the third night his BPM kept rising and rising, till it was over 150bpm with him just laid there on life support. His face had swollen, but still, he looked very peaceful.

    His mum had to make the decision to turn off the life support within a few hours of his heart rate increase. Me and all of his mates took turns to go in and speak to him before he went. We are not sure if he could hear us, but we hope that he could. He was just a year younger than me, 23. He had a younger brother and sister.

    I share this with you not to lecture about the dangers of drugs, not for sympathy, nor personal contrition; but as a warning for people that use this forum that think they are invincible. You are not. Shit can get extremely real extremely quickly.

    Please, dont inject street quality opiates. You can not be sure of the strength or quality. Its the fucking dumbest idea ever, and I can testify to it from first hand experience.

    If you have any questions please feel free to ask.

Comments

  1. Phenoxide
    Really sad story. 23 is an age where life should just be beginning really.. it's way too young to be bowing out. In addition to your warning about injecting street opioids I also see this as a salient reminder of the dangers of combining multiple drugs, and especially making the decision to combine while already under the influence. So many injuries and deaths are a result of polydrug use.

    Do they know what triggered the heart attack? I'd have expected respiratory depression rather than a heart attack from an opioid OD. Perhaps he injected some air? Or maybe that combination of stimulants and depressants pulled his heart in too many directions?
  2. Synesthesiac
    I will try to remember all the details from what I heard at the time.

    When I got the phonecall from his mum I got the impression that heart attack was just what the doctors had said before they were sure what had happened. All I know is that one side of his heart had swollen over 50% normal size, they thought he had water in his lungs but it turned out to be sick and his brain had swollen. I think the doctors found it hard to tell if he had an undiagnosed heart condition or if this was damage to his heart from when he stopped breathing. His high BPM after 48 hours was slowly but steadily rising by about 5 beats every hour by the end.

    Yes it a tragic situation. I would not be able to speak about it if it was a few months back. I've nearly come to terms with it now.
  3. Synesthesiac
    I noticed the tags you added, thanks for that. How are the tags used? Is this purely for searching peoples blogs or for another use?
  4. enquirewithin
    Very sad. I knew two people who have had very serious problems after taking DOB many years back, but heroin!

    What idiots! A few Valium or Xanax would have got him through the worst of it and they are not life threatening drugs.

    I have never heard of this combination before or why anyone would want to try it-- although who knows what was actually in the 'heroin'.

    (Tags get added automatically.)
  5. no eff eks
  6. Bumper™
    Here's a fuct up truth . My city hall is worried about passing a local ordinance around 500$ to off set budget issues . I've never seen so many pissed off fake mothers who were so worried about who would be responsible for the fine and how old the kid had to be before he had to pay it the fine themselves. When I decided to read 720 ilcs 570 and all the other dangerous drugs that they were so quick to jump all over a year ago because some child who's parents didn't teach them write from wrong , or the dangers of not reading directions .."DIED IN A CAR ACCIDENT IN AURORA ILLINOIS" Although we here on the forum and elsewhere on the internet know were to look to stay informed . The rest of the "Sheeple ":yes-no: only care when it happens in their own back yard . It takes advocates such as you truths to set us free.:applause:
To make a comment simply sign up and become a member!